# SDR YENA2023051600513

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 61,920 hours, 22,075 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2448, SDQ-FLL. 'WHILE TAXING INTO PARKING POSITION STAIRS SCRAPE UNDER THE NEATH AREA OF THE LEFT WING CLOSET TO WINGTIP AND WINGTIP LIGHTS; ACCOMPLISHED LH WING TIP INSPECTION IAW AMM 05-51-35. FOUND NO MISSING FASTNERS OR DEEP SCRATCHES. PLACED LH WING TIP LOWER PAINT TOP COAT SCRATCH ON GMM 6.9.11.2 CLASS II DEFECT. MX 4 UPDATED. MCC DAVI D NOTIFIED.'
